# SDR DALA2017020300956

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,364 hours, 29,862 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK FOUND TO BE CORRODED AND CHAFED IN SEVERAL LOCATIONS.  BLENDED AREAS OUT OF LIMITS IAW SRM 53-00-00 FIG 103.  REPLACED THE CARGO TRACK AFT OF DOOR IAW SRM 51-41-04.
